Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
175 Doctors are Online

Increased heartbeat, burpings, feet sweating. Cardiac problems not present. Whats the reason?

Hi Doctor, I have a serious problem. Before six six months on a night my heart beat increased suddenly. So i rushed to the nearest hospital. They checked my ECG and said it is OK. To rule out any Cardic problem I have gone through 2D and Treadmill test. Even they are normal. From that day onwards I keep on getting Burpings every time through out the day. A month back I saw a Gastroenterologist . He saw ahd heard my symptoms ( Get Burpings throughout the day, No pain or Burning in the Stomach, Free Stool , Suddenly heart beat goes up). he said I am being nervous and sawlllowing air. Now there days my heart beat goes up suddenly and my feet get sweat suddenly. No strong pain or congestion in heart.
Asked On : Fri, 2 Nov 2012
Answers:  4 Views:  65
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hello rajesh.bodi,

I am Dr Sourav Chakraborty and i will be helping you with your query.

I would have liked a more elaborate history of your symtoms as this is not adequate to come to a significant conclusion how ever i do believe from the restricted history and ECG and Echocardiography report that you are suffering from anxiety disodrer , the exact cause of it is not clear from your history.

Also you have not revealed your age as this is important hint in diagnosis for you. However i do request you to get a holter study done for you just to rule out any paraoxysmal cardiac arrythmia for you.

I need to know your working habits , whether you are under a stressful period having any emotional liability because they can contribute to your symptoms

Treatment for anxiety disorder is both combination of medicine and cognitive-behavioral therapy

Medications are an integral part of treatment and should stop taking them without talking with your physician's advice . Following medications are used frequently

Selective serotonin reuptake inhibitors , Serotonin-norepinephrine reuptake inhibitors

Antidepressants , antiseizure is also used for extreme cases.

Benzodiazepines such as alprazolam , clonazepam and lorazepam are used on short-term basis as an adjuvant. How ever please do keep in mind long-term use can lead to dependence on these drugs.

Cognitive-behavioral therapy helps you understand your behaviors and how to gain control of them. You will have multiple visits over a number of weeks as per your attending doctor . During therapy you will learn how to:

Understand and gain control of your stressful life or your emotional liabilities

Recognize and replace panic-causing thoughts

Manage stress and relax when symptoms occur.

Avoid thinking that minor worries will develop into very bad problems

Avoiding caffeine, smoking and other addictions may help reduce symptoms.

A healthy lifestyle that includes exercise, enough rest, and good nutrition can help reduce the impact of anxiety so please start practising if you have not started yet.

Please do visit your physician for further information regarding your symptoms.

Hope i have been able to help you . Take care
Answered: Sun, 4 Nov 2012
I find this answer helpful
  User's Response
your condition look like anxiety neurosis or may be panic attack these condition can mimic the heart related condition mention your age ???
Answered: Sun, 4 Nov 2012
General & Family Physician Dr. Pradipta Ghosh's  Response
hi.i have gone through your problems.your cardiac tests are normal.but your symptoms say that you are suffering from do yoga,meditation,exercise regularly.take light meal at dinner.dont be tensed.inform me about your health regularly.bye.take care
Answered: Wed, 7 Nov 2012
I find this answer helpful
Homeopath Dr. H. Inam Rabbani's  Response
First of all please stop too much worrying about your problem and remain calm. As you know that there is no heart problem. I think your problem is associated with Digestive system. Consult a good Homeopath and he/she will give you medicine appropriate and according to your all symptoms.
Again my advice for you is that please Do not be nervous and be patient, it is very necessary for becoming healthy .
Wish you good luck
Answered: Sun, 4 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor